On the convergence of some products of Fourier integral operators

Abstract : An approximation Ansatz for the operator solution, $U(z',z)$, of a hyperbolic first-order pseudodifferential equation, $\d_z + a(z,x,D_x)$ with $\Re (a) \geq 0$, is constructed as the composition of global Fourier integral operators with complex phases. We prove a convergence result for the Ansatz to $U(z',z)$ in some Sobolev space as the number of operators in the composition goes to $\infty$, with a convergence of order $\alpha$, if the symbol $a(z,.)$ is in $\Con^{0,\alpha}$ with respect to the evolution parameter $z$. We also study the consequences of some truncation approximations of the symbol $a(z,.)$ in the construction of the Ansatz.
Document type :
Journal articles
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00019924
Contributor : Jérôme Le Rousseau <>
Submitted on : Wednesday, November 29, 2006 - 12:18:26 PM
Last modification on : Wednesday, October 10, 2018 - 1:26:49 AM
Long-term archiving on : Monday, October 22, 2012 - 11:55:25 AM

File

fio-products.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00019924, version 2

Collections

Citation

Jérôme Le Rousseau. On the convergence of some products of Fourier integral operators. Asymptotic Analysis, IOS Press, 2007, 51 (3-4), pp.189 - 207. ⟨hal-00019924v2⟩

Share

Metrics

Record views

201

Files downloads

76